# SDR DALA2017041002925

- Difficulty date: April 6, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 51,715 hours, 29,540 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Frayed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR LANYARD IS FRAYED.  REPLACED LANYARD.
